Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Asymptotic behavior of solutions of second order differential equations with integrable coefficients

Author: Manabu Naito
Journal: Trans. Amer. Math. Soc. 282 (1984), 577-588
MSC: Primary 34D05
MathSciNet review: 732107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The differential equation $ x'' + a(t)f(x) = 0$, $ t > 0$, is considered under the condition that $ {\lim_{t \to \infty }}{\int ^t}a(s)ds$ exists and is finite, and necessary and/or sufficient conditions are given for this equation to have solutions which behave asymptotically like nontrivial linear functions $ {c_1} + {c_2}t$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34D05

Retrieve articles in all journals with MSC: 34D05

Additional Information

PII: S 0002-9947(1984)0732107-9
Keywords: Asymptotic integration, asymptotic behavior, differential equations
Article copyright: © Copyright 1984 American Mathematical Society